| Model Number |
2067L |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis: it was determined at analysis that the radiofrequency (rf) head failed both bench and functional tests due to corrosion and rust resulting from liquid ingress.The rf head was scrapped and the replacement rf head passed all final functional and system tests.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The radiofrequency (rf) head was returned with no information and subsequently tested out of specification during manufacturer's analysis.There was no patient involvement.